MathSciNet Relay Station
MathSciNet bibliographic data
MR327309 (48 #5651) 90C30
Duffin, R. J.; Peterson, E. L. Geometric programming with signomials. J. Optimization Theory Appl. 11 (1973), 3–35.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement